Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 9, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Mar 10, 2014, 3:36 PM CDT for 24 counties in Nebraska; 7 counties in Iowa. It took effect at Mar 11, 2014, 10:05 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2014, 3:36 PM CDT (20:36 UTC)
- In effect from
- Mar 11, 2014, 10:05 AM CDT
- Expired
- Mar 11, 2014, 9:02 PM CDT
- In force
- 11 hr
- Issued by
- NWS Omaha, NE
All 31 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 26 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2768 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575 WWUS73 KOAX 102036 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 336 PM CDT MON MAR 10 2014 ...STRONG WINDS EXPECTED TUESDAY AFTERNOON... .A STRONG COLD FRONT WILL DIVE INTO THE REGION BRINGING GUSTY WINS TO THE REGION. SUSTAINED WINDS OF UP TO 30 TO 35 MPH ARE POSSIBLE WITH GUSTS TO NEAR 45 MPH. NEZ050-065-066-068-078-088>093-110500- /O.NEW.KOAX.WI.Y.0009.140311T1800Z-140312T0100Z/ BUTLER-SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD... LINCOLN...NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE... TECUMSEH...STERLING...AUBURN...PAWNEE CITY...TABLE ROCK... FALLS CITY 336 PM CDT MON MAR 10 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY. * WINDS...NORTH WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY TUESDAY AFTERNOON AND BEGIN TO SUBSIDE AROUND SUNSET TUESDAY EVENING. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
8 follow-up statements
791 WWUS73 KOAX 110341 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1041 PM CDT MON MAR 10 2014 ...STRONG WINDS EXPECTED TUESDAY AFTERNOON... .A STRONG COLD FRONT WILL DIVE INTO THE PLAIN BRINGING GUSTY WINDS TO THE REGION. SUSTAINED WINDS OF UP TO 30 TO 35 MPH ARE POSSIBLE WITH GUSTS TO NEAR 45 MPH. NEZ050-065-066-068-078-088>093-111145- /O.CON.KOAX.WI.Y.0009.140311T1800Z-140312T0100Z/ BUTLER-SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD... LINCOLN...NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE... TECUMSEH...STERLING...AUBURN...PAWNEE CITY...TABLE ROCK... FALLS CITY 1041 PM CDT MON MAR 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... * WINDS...NORTH WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY TUESDAY AFTERNOON AND BEGIN TO SUBSIDE AROUND SUNSET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
675 WWUS73 KOAX 110822 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 322 AM CDT TUE MAR 11 2014 NEZ050-065-066-068-078-088>093-111630- /O.CON.KOAX.WI.Y.0009.140311T1800Z-140312T0100Z/ BUTLER-SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD... LINCOLN...NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE... TECUMSEH...STERLING...AUBURN...PAWNEE CITY...TABLE ROCK... FALLS CITY 322 AM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... * TIMING...NORTH WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON THEN QUICKLY SUBSIDE TOWARD SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
835 WWUS73 KOAX 111200 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 700 AM CDT TUE MAR 11 2014 IAZ055-NEZ030>034-042>045-112000- /O.EXB.KOAX.WI.Y.0009.140311T1600Z-140312T0100Z/ HARRISON-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE- WASHINGTON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...BLAIR 700 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING. * WINDS...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING...THE WINDS WILL INCREASE LATE THIS MORNING...PEAKING DURING THE MID AFTERNOON TIME FRAME...AND THEN DECREASE EARLY THIS EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ056-069-079-080-090-091-NEZ051>053-067-112000- /O.EXB.KOAX.WI.Y.0009.140311T2000Z-140312T0300Z/ SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS- DOUGLAS-SARPY-CASS- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...PLATTSMOUTH 700 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. * WINDS...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING...THE WINDS WILL INCREASE BY MID AFTERNOON...PEAKING DURING THE LATE AFTERNOON TIME FRAME...AND THEN DECREASE BY MID EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ050-112000- /O.EXT.KOAX.WI.Y.0009.140311T1600Z-140312T0100Z/ BUTLER- INCLUDING THE CITY OF...DAVID CITY 700 AM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING...THE WINDS WILL INCREASE LATE THIS MORNING...PEAKING DURING THE MID AFTERNOON TIME FRAME...AND THEN DECREASE EARLY THIS EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ065-066-068-078-088>093-112000- /O.EXT.KOAX.WI.Y.0009.140311T2000Z-140312T0300Z/ SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...SEWARD...MILFORD...LINCOLN... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 700 AM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING...THE WINDS WILL INCREASE BY MID AFTERNOON...PEAKING DURING THE LATE AFTERNOON TIME FRAME...AND THEN DECREASE BY MID EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
859 WWUS73 KOAX 111505 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1005 AM CDT TUE MAR 11 2014 IAZ055-NEZ030>034-042>045-050-112315- /O.EXT.KOAX.WI.Y.0009.140311T1505Z-140312T0100Z/ HARRISON-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE- WASHINGTON-BUTLER- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY 1005 AM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING...STRONGEST WINDS THROUGH MID AFTERNOON THEN DECREASE EARLY THIS EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ056-069-079-080-090-091-NEZ051>053-065>068-078-088>093-112315- /O.EXT.KOAX.WI.Y.0009.140311T1700Z-140312T0300Z/ SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 1005 AM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * TIMING...THE WINDS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE INTO THE EARLY EVENING THEN DECREASE BY MID EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON WEST TO EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ZAPOTOCNY
043 WWUS73 KOAX 112036 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 336 PM CDT TUE MAR 11 2014 NEZ030>033-112145- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-140312T0100Z/ BOONE-MADISON-STANTON-CUMING- INCLUDING THE CITIES OF...ALBION...ST. EDWARD...NORFOLK... STANTON...WEST POINT...WISNER 336 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. THUS...THE WIND ADVISORY THAT WAS PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. $$ IAZ055-NEZ034-042>045-050-120100- /O.CON.KOAX.WI.Y.0009.000000T0000Z-140312T0100Z/ HARRISON-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY 336 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE...BUT WILL DIMINISH BY EARLY THIS EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT. SOME BLOW DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ056-069-079-080-090-091-NEZ051>053-065>068-078-088>093-120300- /O.CON.KOAX.WI.Y.0009.000000T0000Z-140312T0300Z/ SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 336 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE...BUT WILL DIMINISH THIS EVENING. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT. SOME BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DEWALD
058 WWUS73 KOAX 112249 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 549 PM CDT TUE MAR 11 2014 NEZ034-042>044-050-120000- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-140312T0100Z/ BURT-PLATTE-COLFAX-DODGE-BUTLER- INCLUDING THE CITIES OF...TEKAMAH...OAKLAND...LYONS...DECATUR... COLUMBUS...SCHUYLER...FREMONT...DAVID CITY 549 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. THUS...THE WIND ADVISORY THAT WAS PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. $$ IAZ055-NEZ045-120100- /O.CON.KOAX.WI.Y.0009.000000T0000Z-140312T0100Z/ HARRISON-WASHINGTON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...BLAIR 549 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE...BUT WILL DIMINISH BY EARLY THIS EVENING ONCE THE RAIN AND SNOW MOVES IN. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT. SOME BLOW DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ056-069-079-080-090-091-NEZ051>053-065>068-078-088>093-120300- /O.CON.KOAX.WI.Y.0009.000000T0000Z-140312T0300Z/ SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 549 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE...BUT WILL DIMINISH THIS EVENING ONCE THE RAIN AND SNOW MOVES INTO THE AREA. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT. SOME BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
631 WWUS73 KOAX 120105 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 805 PM CDT TUE MAR 11 2014 IAZ056-069-079-080-NEZ051>053-065>067-078-120215- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-140312T0300Z/ SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-SALINE- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... CRETE...WILBER 805 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS HAVE DECREASED. $$ IAZ055-NEZ045-120215- /O.EXP.KOAX.WI.Y.0009.000000T0000Z-140312T0100Z/ HARRISON-WASHINGTON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...BLAIR 805 PM CDT TUE MAR 11 2014 ...WIND ADVISORY HAS EXPIRED... THE STRONG WINDS HAVE DECREASED...SO THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ IAZ090-091-NEZ068-088>093-120300- /O.CON.KOAX.WI.Y.0009.000000T0000Z-140312T0300Z/ FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...SIDNEY...HAMBURG...TABOR...FARRAGUT... CLARINDA...SHENANDOAH...NEBRASKA CITY...FAIRBURY...BEATRICE... TECUMSEH...STERLING...AUBURN...PAWNEE CITY...TABLE ROCK... FALLS CITY 805 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE...BUT WILL DIMINISH THIS EVENING ONCE THE RAIN AND SNOW MOVE ACROSS THE AREA. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT. SOME BLOWING DUST MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
167 WWUS73 KOAX 120202 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 902 PM CDT TUE MAR 11 2014 IAZ090-091-NEZ068-088>093-120315- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-140312T0300Z/ FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...SIDNEY...HAMBURG...TABOR...FARRAGUT... CLARINDA...SHENANDOAH...NEBRASKA CITY...FAIRBURY...BEATRICE... TECUMSEH...STERLING...AUBURN...PAWNEE CITY...TABLE ROCK... FALLS CITY 902 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. WINDS SHOULD CONTINUE TO DECREASE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:28 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 10, 3:28 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
328 PM CDT MON MAR 10 2014
.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 324 PM CDT MON MAR 10 2014
A SHORTWAVE TROUGH AXIS CURRENTLY OVER THE NORTHWEST STATES WILL
CONTINUE TO MOVE EAST SOUTHEAST ACROSS THE ROCKIES AND INTO THE
CENTRAL PLAIN STATES BY TUESDAY NIGHT. AHEAD OF THIS...LEE SIDE
SFC LOW PRESSURE WILL STRENGTHEN AND MOVE SOUTHEAST FROM EASTERN
WYOMING ACROSS WESTERN NEBRASKA AND INTO NORTHEAST KANSAS/WESTERN
MISSOURI BY TUESDAY AFTERNOON. THIS WILL DRAG A SHARP COLD FRONT
THROUGH THE FORECAST AREA TUESDAY...ALONG WITH A LIKELY CHANCE FOR
PRECIPITATION ASSOCIATED WITH A QUICK MOVING MID LEVEL
FRONTOGENETIC CIRCULATION. PCPN SHOULD SPREAD SOUTH INTO
NORTHEAST NEBRASKA AFTER 12Z...WITH PCPN TYPE PRIMARILY AS RAIN
WITH SOME SNOW MIXING IN BY LATE MORNING AND EVENTUALLY CHANGING
OVER TO LIGHT SNOW IN THE AFTERNOON. PCPN WILL SPREAD SOUTH
THROUGH THE AFTERNOON AS RAIN...MIXING WITH AND CHANGING OVER TO
LIGHT SNOW AFTER 00Z FOR MOST OF THE AREA AS TEMPERATURES DROP
BEHIND THE FRONT. WE ARE EXPECTING MOST OF THIS PCPN TO FALL AS
RAIN...WITH ONLY SOME LIGHT SNOWFALL ACCUMULATIONS UNDER A 0.5" BY
THE TIME THE SYSTEM MOVES OUT TUESDAY EVENING. THE OTHER ISSUE
WITH THIS SYSTEM IS THE POTENTIAL FOR STRONG SFC WINDS REACHING
ADVISORY CRITERIA. THE PRESSURE GRADIENT BEHIND THE FRONT GREATLY
INCREASES BETWEEN THE LOW PRESSURE TO OUR SOUTHEAST AND HIGH
PRESSURE BUILDING OVER THE NORTHERN PLAINS. WILL GO AHEAD AND
ISSUE A WIND ADVISORY FOR TOMORROW AFTERNOON FOR SOUTHEAST
NEBRASKA FOR THE AFTERNOON AND INTO THE EVENING.
SFC PRESSURE GRADIENT RELAXES TUESDAY NIGHT AS HIGH PRESSURE BUILDS
INTO THE REGION. MORE SEASONABLE TEMPERATURES ARE EXPECTED WITH
HIGHS IN THE 40S BOTH TUESDAY AND WEDNESDAY. STRONG 850MB WARM AIR
ADVECTION AND FAVORABLE MIXING WINDS SHOULD HELP REBOUND TEMPS INTO
THE 60S ON THURSDAY.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 324 PM CDT MON MAR 10 2014
LOW CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST AS 12Z MODELS
SHOW CONSIDERABLE DISAGREEMENT IN STRENGTH AND TIMING OF
INCREASINGLY AMPLIFIED FLOW AND A SERIES OF SHORT WAVES MOVING
ACROSS THE CENTRAL PART OF THE NATION. SOME LOW POPS REMAIN IN PLACE
OVER THE WEEKEND WITH THE FIRST EXPECTED WAVE BUT DRY THEREAFTER DUE
TO THE UNCERTAINTY SEEN IN THE MODEL SOLUTIONS WITH THE SECOND WAVE.
LITTLE CHANGE IN TEMPERATURES WITH LATEST GUIDANCE MAINTAINING
CURRENT FORECAST TREND.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1220 PM CDT MON MAR 10 2014
VFR CONDITIONS THROUGH MOST OF THE PERIOD WITH A CEILING AROUND
25000 FEET. A VERY STRONG FRONT WILL MOVE THROUGH KOFK BY 13Z AND
KOMA/KLNK BY 15Z. THE FRONT SHOULD BRING AN ABRUPT WIND SHIFT TO
THE NORTH...ALONG WITH MVFR CLOUDS. RAIN WILL ALSO LIKELY DEVELOP
AT KOFK...BUT PROBABLY NOT MAKE IT TO KLNK/KOMA UNTIL JUST AFTER
THE END OF THE TAF PERIOD.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 1 PM TO 8 PM CDT TUESDAY FOR NEZ050-065-066-
068-078-088>093.
IA...NONE.
&&
SHORT TERM...KERN
LONG TERM...FOBERT
AVIATION...DEWALDHazardous weather outlook, Mar 10, 1:00 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 100 PM CDT MON MAR 10 2014 IAZ090-NEZ030-042>044-050>053-065>068-078-088>093-110800- FREMONT-BOONE-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 100 PM CDT MON MAR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT FIRE DANGER WILL BE IN THE VERY HIGH CATEGORY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A QUICK MOVING SYSTEM DROPPING ACROSS THE PLAINS TUESDAY COULD BRING SOME LIGHT SNOW ACCUMULATIONS TO NORTHEAST NEBRASKA. NORTH WINDS WILL ALSO INCREASE OVER THE AREA TUESDAY...AND THE WINDS AND SNOW COULD BRING A BRIEF PERIOD OF VERY POOR VISIBILITIES. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA FROM LATE TUESDAY AFTERNOON THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. IAZ043-055-056-069-079-080-091-NEZ011-012-015>018-031>034-045- 110800- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-PAGE-KNOX- CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-MADISON-STANTON-CUMING-BURT- WASHINGTON- 100 PM CDT MON MAR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A QUICK MOVING SYSTEM DROPPING ACROSS THE PLAINS TUESDAY COULD BRING SOME LIGHT SNOW ACCUMULATIONS TO NORTHEAST NEBRASKA. NORTH WINDS WILL ALSO INCREASE OVER THE AREA TUESDAY...AND THE WINDS AND SNOW COULD BRING A BRIEF PERIOD OF VERY POOR VISIBILITIES. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA FROM LATE TUESDAY AFTERNOON THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DEWALD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:32 PM CDT | Areal Flood Warning | OAX | Butler, Colfax | 38 hr |
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.